# SDR CKSA97373

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Drag Strut
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 93-20-03 FOUND LEVEL 2 CORROSION:  NR 3 ENGINE DRAG STRUT CORRODED AT AFT O/B HOLE.  REMOVED CORROSION IAW L1011 SRM 54-11-00 FIG 807.  REPLACED BUSHINGS AFT END IAW SRM 54-11-00 FIG 802.  NON-ROUTINE TASK CARD NUMBER 098412.
